# SDR SWAA2022020766213

- Difficulty date: February 1, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737*
- Aircraft serial: 30035
- Aircraft time: 51,604 hours, 34,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY LIGHT BATTERY PACK FAILED ; / [01] REMOVED AND REPLACED AFT R/H EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06
